So last Friday I went to an Urgent Care Clinic here is Pickerington and I have a severe sinus infection! I was given strong antibiotics and codeine cough syrup. I spent the weekend on the couch feeling over all very crappy and then Sunday night I got a migraine to go along with everything. Of course I did! Having migraines gives you a very strong pain tolerance…..I mean there have been times I thought I was dying but I knew it was a migraine and it would eventually pass. I have never once been scared or sick enough to make Matt or anyone for that matter take me to the ER……..
Sunday night I took my sinus meds and my migraine meds and went to bed…….I was woken up around 11pm suddenly and it felt like my heart stopped. I sat up assessed the situation and then laid back down thinking it was a fluke…….well then as I was drifting off to sleep I felt my arms go numb, my body tingle, chest pain and I felt as though I was drifting away. I took all my energy and forced myself to get up….I was scared to death…..I woke Matt and told him something was very bad wrong either I was having a heart attack or I mixed medicine I wasn’t suppose to. I made him take me to the ER right away, I have never been this scared. My left arm was numb and by the time we arrived I thought I was going to pass out. I was taken back hooked up to a EKG and given chest X-Rays, then they just sit you out in the waiting room next to people who are vomiting or moaning…..over all terrifying experiance. gross! Around 2am I was given a room to be monitored, hooked up and I had real low blood pressure. The doctor came in after awhile and said my heart looked fine but we then talked about everything I had taken……it sounds like a lot to normal people but to a migraine sufferer it is normal (sadly yes)…..BUT of course I then get asked questions to make sure I didn’t try to deliberately overdose myself….like do I feel like not living anymore….scary…….. After observation we (the doctor and me discussing my symptoms) came to the conclusion that the Codeine syrup I took on top of my migraine meds was more than likely the lethal dose. I had no idea and I am mad at myself for not being more cautious…….now I know. Migraine meds open up your veins to give you relief of pain so with the 2nd “controlled substance AKA Codeine” my heart was forced to work too hard. They felt good enough to release me to go home by 4am where I spent yesterday on the couch. That was an experience I never want to have again. period. But oddly last night felt oddly similar…..I took nothing yesterday at all but I am not sure if my anxiety over what happened kept me up last night with similar symptoms or what but last night was bad. Today I feel in a fog….I am not sure what is going on. ?!?!
I just wanted to fill you all in on my life, I just hope I feel more like myself SOON!